# SDR AWXA9500599

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 10608211
- Condition: Torn
- Location: Fwd Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS - 552 - PHX/SMF - PRESSURIZATION FAILED IN AUTO MODE.  CREW ELECTED TO DIVERT AIRCRAFT TO LAS, LANDING WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND MASSIVE LEAK ABOVE RT WING UNDERNEATH THE WING TO BODY FAIRING, AND THE CARGO DOOR SEAL TORN IN TWO PLACES.  MAINTENANCE RESEALED .5 INCH SQUARE HOLE UNDER WING TO BODY FAIRING (RT AFT), AND REPLACED FORWARD CARGO DOOR SEAL.  CABIN PRESSURE CHECK OK, NO LEAKS NOTED AS PER MM 5-51-91.  AIRCRAFT RETURNED TO SERVICE.  (M)
